# SDR SWAA2025010879484

- Difficulty date: December 19, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 33,252 hours, 16,127 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING O/B AFT FLAP DELAMINATED AT THE I/B AFT CORNER.<[01] ACCOMPLISHED TASK CARD R/H WING O/B AFT FLAP DELAMINATED AT THE I/B AFT CORNER. [TTG8Q00XQKUQ]. B737-800 AMM 27-51-22;[02] VERIFIED ACCOMPLISHED TASK CARD R/H WING O/B AFT FLAP DELAMINATED AT THE I/B AFT CORNER. [TTG8Q00XQKUQ]. B737-800 AMM 27-51-22
